# SDR 2016FA0000618

- Difficulty date: December 10, 2016
- Submitted: December 10, 2016
- Operation: General aviation
- Aircraft: N585GC
- Make and model: Socata TBM 700
- Aircraft serial: 1015
- Aircraft time: 304 hours, 249 cycles
- Engine: PT6A66D
- Engine time: 304 hours, 249 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8063655A
- Part serial: 19201899
- Condition: Malfunctioned
- Location: Engine
- Part time: 304 hours, 249 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLOW STARTS.  RE-CALIBRATE FCU.
